# SDR TRAX200600860

- Difficulty date: February 17, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 8,324 hours, 7,095 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Cut
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT IB MAIN TIRE CUT, FLT 4229 DEL 17 MINS, NC.
